Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 608681, 35 pages
Research Article

Type-2 Fuzzy Soft Sets and Their Applications in Decision Making

College of Mathematics and Computer Sciences, Hebei University, Hebei, Baoding 071002, Hebei Province, China

Received 23 May 2012; Revised 26 September 2012; Accepted 10 October 2012

Academic Editor: Hector Pomares

Copyright © 2012 Zhiming Zhang and Shouhua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiming Zhang and Shouhua Zhang, “Type-2 Fuzzy Soft Sets and Their Applications in Decision Making,” Journal of Applied Mathematics, vol. 2012, Article ID 608681, 35 pages, 2012. doi:10.1155/2012/608681